Facebook Pixel
EmpowHER Guest


By Anonymous July 27, 2015 - 1:31am
Rate This


my name is kesa, i had a miscarriage last year December at 3 months, went to DC and all so sometime last week i decided to take the family planning pills, i took them for 2-3 days and i then stopped, when i started having sex with my husband ,the virgina was too very small and it was painful, a day after i went to periods and my periods passed on the 17 July, what can be the cause of this?

is it the pills,should i stop them?


Add a Comment2 Comments

EmpowHER Guest

helo Maryann

yes the family planning, was trying to prevent but unfortunately the pill reacted not good with my body hence I stopped them, but i will try to see a gynaecology.


July 28, 2015 - 12:22am

Hello kesa,

Welcome to EmpowHER and thank you for reaching out to us with your question.

You mention taking family planning pills. Are you referring to birth control pills?
Why did you take them for only a few days?

Please talk with your gynecologist. Starting and stopping birth control pills, if that is what you took, can cause a hormonal imbalance and irregular bleeding. Speak with your doctor about the painful intercourse.


July 27, 2015 - 9:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!